MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL SENSI-DISC CEFOXITIN - 30 G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL

BECTON DICKINSON CARIBE LTD. BD BBL SENSI-DISC CEFOXITIN - 30 G; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Model Number 231591
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was a mix of product bd bbl¿ sensi-disc¿ cefoxitin - 30 g, packaging is for part# 231591, however, the cartridges were part# 231590.Product was used, however, there was no report of patient impact.The following information was provided by the initial reporter: packaging with product 231591 - cartridges with 231590 inside; 5 x à 10 cartridges, product used.
 
Additional Manufacturer Narrative
Investigation summary: a complaint investigation for cefoxitin batch no.: 0029199 was performed on retention samples.Returned goods were not received.Catalog 231591 belongs to fox-30.The investigation required to perform visual inspection, and batch record review.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.
 
Event or Problem Description
It was reported that there was a mix of product bd bbl¿ sensi-disc¿ cefoxitin - 30 ¿g, packaging is for part# 231591, however, the cartridges were part# 231590.Product was used, however, there was no report of patient impact.The following information was provided by the initial reporter: packaging with product 231591 - cartridges with 231590 inside; 5 x à 10 cartridges.Product used.

Brand Name
BD BBL SENSI-DISC CEFOXITIN - 30 G
Common Device Name
SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
MDR Report Key12095126
Report Number3008352382-2021-00170
Device Sequence Number3926276
Product Code JTN
UDI-Device Identifier30382902315910
UDI-Public30382902315910
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2022
Device Model Number231591
Device Catalogue Number231591
Device Lot Number0029199
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1